# SDR DL72S981579

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT O/B ACTUATOR ATTACH RIB HAS BEEN STOP DRILLED TWICE INDICATING THAT CRACK HAS CONTINUED TO GROW.  REMOVED ACCESS PANELS TO RIB.  FABRICATED DOUBLER.  OK TO INSTALL DOUBLER.  INSTALLED DOUBLER PER MM 57-54-0 FIG 804.  REPAIR OK PER M/M.  OK TO CLOSE SLAT PANEL.  CLOSED SLAT ACCESS PANELS.
